# SDR SWAA2013041814990

- Difficulty date: April 6, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED BETWEEN BS 927 TO BS 954, LONGERON 29L.  REMOVED AND REPLACED FRAME SECTION IAW SRM.
